# SDR AWXA200400220

- Difficulty date: February 11, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757005001052
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK THE LT INBOARD FLAP WAS FOUND DELAMINATED AT REPAIR ON LOWER SURFACE, OUTBOARD OF NR 2 FLAP FAIRING.  MAINTENANCE REMOVED EXISTING REPAIR DOUBLER ON LOWER SURFACE, OUTBOARD OF NR 2 FLAP FAIRING; FABRICATED A NEW REPAIR DOUBLER; PERFORMED BOND REPAIR IAW A320 SRM 57-52-00 FIG 211 PG 248-256.
